Please answer my question

Patient

Q: I was diagnosed with vaginitis. I used the cream for five days as directed. Now my vagina is sore and red. Could this be because of cream?

Symptoms:  Redness, sore and alittle itchy
Doctor

A:   Hello,
Thanks for contacting askthedoctor.com

Vaginitis is a common feature in women though but has to be adequately treated. Considering the redness , soreness and itchiness which has increased after using the cream , i feel it is more of a mixed vaginosis and not vaginitis alone going by the description of symptoms and would warrant a different medication completely in form of vaginal pessaries with combination of antifungals and antibiotics.

I suggest you visit your physician and get a per speculum examination done and if required a vaginal swab smear for culture to identify the organisms confirmatively and then take an informed decision regarding directed treatment options.

I hope i have answered your queries in detail.
wishing you good health ,
regards

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: Hello I feel I may have an iron deficiency. I have been lightheaded and dizzy upon standing. I have also been more fa...

Q: I have had numerous symptoms for a longtime including chronic fatigue, anxiety, depression, and digestive issues. My ...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: Hi, what could cause a swollen perinium? I can feel that it is a large hard bulge however all the tests I have done (...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews